Boundary element methods for potential problems with nonlinear boundary conditions

Olaf Steinbach, M. Ganesh

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1031-1042
JournalMathematics of computation
Volume70
Publication statusPublished - 2001

Cite this

Boundary element methods for potential problems with nonlinear boundary conditions. / Steinbach, Olaf; Ganesh, M.

In: Mathematics of computation, Vol. 70, 2001, p. 1031-1042.

Research output: Contribution to journalArticleResearchpeer-review

@article{61a8939daf0b42418c9c77877514ec03,
title = "Boundary element methods for potential problems with nonlinear boundary conditions",
author = "Olaf Steinbach and M. Ganesh",
year = "2001",
language = "English",
volume = "70",
pages = "1031--1042",
journal = "Mathematics of computation",
issn = "0025-5718",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - Boundary element methods for potential problems with nonlinear boundary conditions

AU - Steinbach, Olaf

AU - Ganesh, M.

PY - 2001

Y1 - 2001

M3 - Article

VL - 70

SP - 1031

EP - 1042

JO - Mathematics of computation

JF - Mathematics of computation

SN - 0025-5718

ER -